Show simple item record

dc.contributor.authorUgail, Hassan*
dc.contributor.authorMarquez, M.C.*
dc.contributor.authorYilmaz, A.*
dc.date.accessioned2014-04-28T11:27:05Z
dc.date.available2014-04-28T11:27:05Z
dc.date.issued2011
dc.identifier.citationUgail, H., Marquez, M. C., Yilmaz, A. (2011) On Bezier surfaces in three-dimensional Minkowski space. Computers & Mathematics with Applications, 62(8), 2899-2912.
dc.identifier.urihttp://hdl.handle.net/10454/6222
dc.description.abstractIn this paper, we study Bézier surfaces in View the MathML source three-dimensional Minkowski space. In particular, we focus on timelike and spacelike cases for Bézier surfaces. We also deal with the Plateau¿Bézier problem in View the MathML source, obtaining conditions over the control net to be extremal of the Dirichlet function for both timelike and spacelike Bézier surfaces. Moreover, we provide interesting examples showing the behavior of the Plateau¿Bézier problem in View the MathML source and illustrating the relationship between it and the corresponding Plateau¿Bézier problem in the Euclidean space R3.en
dc.relation.isreferencedbyhttp://dx.doi.org/10.1016/j.camwa.2011.07.065
dc.subjectREF 2014; Bézier surface; Timelike surface; Spacelike surface; Minkowski space; Minimal surface; Maximal surface
dc.titleOn Bezier surfaces in three-dimensional Minkowski space
dc.typeArticle


This item appears in the following Collection(s)

Show simple item record